# SDR QXEA200601911

- Difficulty date: July 24, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 13,169 hours, 13,766 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2380: POWER PLANT MESSAGE ILLUMINATED ON ED.  MAINTENANCE FOUND FAULT 132 ON NR 2 ENGINE TORQUE INDICATOR.  EXAMINED PCU AND O/S GOVERNOR FOR LEAKAGE.  NO LEAKS NOTED.  CLEARED PEC FAULT CODES IAW Q400 AMM 61-20-36-070-801.  FAULTS CLEARED.  POWERPLANT MESSAGE GONE.  PERFORMED OPS TEST OF THE AUTOFEATHER UPTRIM SYSTEM IAW Q400 AMM 61-20-00-710-801.  TEST PASSED.  POWER PLANT MESSAGE DID NOT RETURN.  NO PART REPLACED.  AIRCRAFT RETURNED TO SERVICE.
